Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My heart skips flutters and its adds a extra beat?

my heart skips flutters and its adds a extra beat and...? that extra beat is more of a pounding feeling it came back yesterday it stopped for a long time and i even went to the doctor for it and they didnt help at all im only 18 any idea why it does that and it does really scare me cause when i have that extra heart beat it does it help any ideas? when i have that extra heart beat it hurts
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  983
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
kinda sounds like what i have its called pulmonary vascular contractions or (pvc) for short which means when your heart beats normally you have 1 pulse of electric shock to pump the heart with having (pvc) you have 2 quick shocks which throws off the rhythm that's why it hurts there is some medication for that but for them to say positive that is what it is they have to put you on a ekg while you are having them i hope this helps
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor